PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 3 | 239-244
Tytuł artykułu

Transverse Hausdorff dimension of codim-1 C2-foliations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Hausdorff dimension of the holonomy pseudogroup of a codimension-one foliation ℱ is shown to coincide with the Hausdorff dimension of the space of compact leaves (traced on a complete transversal) when ℱ is non-minimal, and to be equal to zero when ℱ is minimal with non-trivial leaf holonomy.
Słowa kluczowe
Rocznik
Tom
149
Numer
3
Strony
239-244
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-28
poprawiono
1995-10-16
Twórcy
Bibliografia
  • [Ar] V. I. Arnold, Small denominators. I. Mappings of the circumference onto itself, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1962), 21-86 (in Russian); English transl.: Amer. Math. Soc. Transl. 46 (1965), 213-284.
  • [Ed] G. A. Edgar, Measure, Topology and Fractal Geometry, Undergrad. Texts in Math., Springer, New York, 1990.
  • [HH] G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, Part B, Vieweg, Braunschweig, 1983.
  • [He] M. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. Math. IHES 49 (1979), 1-233.
  • [La] C. Lamoureux, Quelques conditions d'existence de feuilles compactes, Ann. Inst. Fourier (Grenoble) 24 (4) (1974), 229-240.
  • [Sa] R. Sacksteder, Foliations and pseudogroups, Amer. J. Math. 87 (1965), 79-102.
  • [Ta] I. Tamura, Topology of Foliations: An Introduction, Amer. Math. Soc., Providence, 1992.
  • [Wa] P. Walczak, Losing Hausdorff dimension while generating pseudogroups, this issue, 211-237.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.